# SDR ASAA2014051207947

- Difficulty date: May 12, 2014
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 35,997 hours, 11,447 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750232
- Condition: Corroded
- Location: Bs 272-792
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, RT TRANSITION PANEL CORRODED AT FASTENER HOLES INCLUDING HOLES UNDER SIDEWALL PANELS, FS 272-792.  ACFT GROUNDED.  REMOVED AFT CARGO PIT RT TRANSITION PANEL IAW SRM 51-40-02.  MATERIAL ID FOR CHANNEL, SIDE PLATE AND SPLICE BAC1496-377 7075 T62 IAW SRM 53-00-53-2R-5, TABLE 201.  FABRICATED TRANSITION IAW SRM 53-00-53, RP-5 & DWG 146A7502 FIG 202.  ALODINED AND PRIMED IAW SRM 51-20-01.  INSTALLED TRANSITION IAW SRM 51-40-02. REMOVED CORROSION ORIGINAL THICKNESS .040, REMOVED .007, REMAINING THICKNESS .033 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53.
